# SDR 2002FA0001042

- Difficulty date: August 16, 2002
- Submitted: September 9, 2002
- Operation: General aviation
- Aircraft: N415GE
- Make and model: Cirrus SR22
- Aircraft serial: 0067
- Aircraft time: 566 hours
- Engine: Cont IO550N
- System (JASC): 3210 · Main Landing Gear
- Part: Grommet
- Part number: 10209001
- Part serial: NA
- Condition: Deformed
- Location: Mlg
- Part time: 566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND MAIN GEAR LEG ATTACH BRACKET GROMMETS SEVERELY CRACKED AROUND FLANGES AND DISTORTED. HAVE FOUND SIMILAR CONDITION ON SEVERAL CIRRUS SR20 AND SR22 AIRCRAFT WITH TOTAL TIME IN SERVICE AS LOW AS 105 HOURS.  TOTAL FAILURE OF THE GROMMET WILL RESULT IN DAMAGE TO THE LAMINATED MAIN GEAR LEG THAT WILL RENDER IT UNSERVICEABLE.  SUGGEST CLOSE ATTENTION TO THESE PARTS DURING SCHEDULED INSPECTIONS AND AFTER HARD LANDINGS.
